Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Zur Axiomatik der absoluten Geometrie der Ebene

  • 34 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Lenz, H. Zur Axiomatik der absoluten Geometrie der Ebene. Arch. Math 12, 370–373 (1961). https://doi.org/10.1007/BF01650576

Download citation